My dr just put me on dapakote and from all the stories I read Im to scared to start it...
I am not a fan of depacote. All it did was make me gain so much weight that I got eben more depressed. There r so mny NEW meds out there for your condition ! Their probably more expensive ? Whos to know. But I would go with what u thiink is best 4 U. I would talk 2 your Dr, tell him your concerns & maybe a more ' up- to- date med is what u desire. Best of luck!!!
If you are treating the manic side of bipolar disorder, Depakote is one med of choice. It does have some side effects, which may discourage you from taking, but don't give in to your fears. Try the Depakote for a couple of weeks, if it helps fantastic, if not, then time to discuss alternative with doctor.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depakote ER - Hello. I was prescribed Depakote 500mg's twice daily and also Pristiq 50mg once daily?
Posted 30 Sep 2009 • 1 answer
Posted 19 Dec 2009 • 3 answers
Posted 1 May 2010 • 3 answers
Hi, Im new and scared, was just recently diagnosed bipolar 2, I was started on depakote er 250mg one
Posted 4 Nov 2011 • 7 answers
Im 55years old diagnoised with bipolar 21/2 years ago lithium was mentioned and I paniced. Was so s?
Posted 13 Dec 2012 • 4 answers